Thursday, November 27, 2008

Requip and compulsive behaviours

Dear Doctor,
I understand that constant taking of the drug, Requip, may result on various side-effects, the symptoms depending on individual users.
Requip may likely cause feelings of nausea, vomiting, constipation, heartburn sensations brought about by gastric, dizziness, drowsiness, weakness, unusual sweating (without assertion), headache, blurred vision, and dry feeling in the mouth.
Some other side-effects may include difficulty in movement or walking, mental/mood changes, feelings of confusion, depression, hallucinations and difficulty in sleeping.
Requip also may cause one to experience unusual urges, i.e. sexual urges or impulsive urge to gamble.
Requip also caused one to suffer from low blood pressure and difficulty in breathing.
1. Will Requip cause one to suffer from erectile dysfunction?
2. Will Requip cause blood clot in the body system? This is pertinent because after taking Requip for 2 years, I had blood clots in my brain. This did not happen before I started taking the said medicine.
Kindly advise


Anonymous said...

Hello very cool website!! Man .. Beautiful .. Amazing
.. I will bookmark your blog and take the feeds additionally?
I'm satisfied to seek out so many useful information right here within the submit, we need work out more strategies in this regard, thank you for sharing. . . . . .

Stop by my web page; free movies online

Anonymous said...

What's up, all is going nicely here and ofcourse every one is sharing facts, that's in fact good, keep up writing.

my web site :: free movies online

Anonymous said...

Thanks for sharing your info. I really appreciate your efforts and I will
be waiting for your next write ups thanks once again.

Feel free to surf to my web blog - watch free movies online